Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headache, pain in legs, nausea and loss of appetite. Ibuprofen tablet does not help. Suggest medication

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5289 Questions
Hello Doctor,
I'm having some sudden pain that started this morning and it has been going on all day. I've had a headache all day and I have already taken some Ibuprofen tablets -2 tablets at 200mg each, this morning and it hasn't gone away. If anything the headache is getting worse. Also I feel pain in my legs. It's not numbing pain just a type of pain that feels like something is weighing down my legs. Also I'm feeling pretty nauseous and have no appetite. I tried eating a light soup and it made me feel more nauseous.
Posted Sun, 17 Nov 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 9 minutes later
Brief Answer:
Take sumatriptan or rizatriptan

Detailed Answer:
Thank you for posting your query.

The description of your headache does sound like migraine. Since you have not responded to ibuprofen tablets, other options include rizatriptan or sumatriptan tablets.

If headache still does not get better, I would recommend doing a brain scan (CT or MRI) to exclude a secondary cause of headache, such as lack of blood flow to brain (ischemia), infection or tumour.

I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Above answer was peer-reviewed by
Follow-up: Headache, pain in legs, nausea and loss of appetite. Ibuprofen tablet does not help. Suggest medication 6 minutes later
Thank you for letting me know. Is there anything you can tell me about the sudden pain in my legs?
Answered by Dr. Sudhir Kumar 2 minutes later
Brief Answer:
Leg pain may be related

Detailed Answer:
Thank you for getting back.

Migraine is associated with fluctuations in blood flow of brain, and brain controls the function of entire body, including legs. So, if there is a little compromise of blood flow to the leg area, one can experience leg pain.

Also, we need to exclude low calcium as a cause of leg pains.

In any case, there is no need to worry about it.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor